# SDR QXEA2024010400001

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,546 hours, 8,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW UNABLE TO OPEN L1 DOOR AFTER PARKING. REMOVED FROM SERVICE. FERRIED. REPLACEMENT OF FLEXBALL CABLE & EVAC SLIDE FLOOR FITTINGS ON L1 DOOR. CHECKS GOOD. RETURNED TO SERVICE.
